# SDR SWAA106465

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 25,101 hours, 14,693 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543139
- Part serial: 03206H9635
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCED IN UPPER RT CORNER.  REMOVED AND REPLACED WINDOW PER MM.
